Alert archive / Florida / Special Weather Statements in 2021
Special Weather Statement, NWS Miami, FL
NWS Miami, FL issued this special weather statement at Jul 6, 2021, 2:53 PM EDT for Hendry County, Florida. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 6, 2021, 2:53 PM EDT (18:53 UTC)
- Expired
- Jul 6, 2021, 3:30 PM EDT
- In force
- 37 min
- Issued by
- NWS Miami, FL
County Hendry County, FL
The radar
The Melbourne radar (KMLB), 148 km from the middle of the area, began a volume at 18:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 6.9 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2730 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 676 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 130 m²/s²
- 0-3 km storm-relative helicity
- 187 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 7.3
The text
As transmitted.
614
WWUS82 KMFL 061853
SPSMFL
Special Weather Statement
National Weather Service Miami FL
253 PM EDT Tue Jul 6 2021
FLZ063-066-067-061930-
Hendry FL-Inland Palm Beach County FL-Glades FL-
253 PM EDT Tue Jul 6 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HENDRY AND SOUTH
CENTRAL GLADES COUNTIES UNTIL 330 PM EDT...
* At 253 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm 8 miles southeast of Devils Garden,
or 8 miles southeast of Montura, moving northwest at 40 mph.
* Funnel clouds possible with this storm.
* Locations impacted include...
Clewiston, Moore Haven, Montura, Devils Garden, Ortona, Harlem and
Lake Hicpochee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
A Tornado Watch remains in effect until 1100 PM EDT for southern and
southeastern Florida.
LAT...LON 2695 8099 2695 8100 2689 8100 2688 8096
2655 8083 2647 8107 2682 8141 2699 8100
TIME...MOT...LOC 1853Z 146DEG 34KT 2655 8101
$$
WeinmanWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at Jul 6, 1:33 PM EDT, 1 hour 20 minutes earlier.
Area forecast discussion, Jul 6, 1:33 PM EDT, 1 hour 20 minutes before
Area Forecast Discussion
National Weather Service Miami FL
Issued by National Weather Service Austin/San Antonio TX
133 PM EDT Tue Jul 6 2021
.AVIATION(18Z TAFS)...
Rains from Elsa have been impacting APF/Naples all morning and
will continue through the afternoon and into the early overnight
hours. Winds will gust out of the east and southeast up to 30
knots there.
For the east coast terminals, isolated convection has begun to
develop between TMB, MIA, and OPF as the edge of the rain shield
approaches from the southwest. Think that isolated convection and
the edge of the steady rain will work north through the afternoon
impacting the terminals from south to north. Have included TEMPO
groups at all sites to cover this threat, but have prevailed VCTS
as gaps between precipitation are likely. In general as Elsa
moves north think the showers and storms will decrease in coverage
this evening through the overnight. Based on this have dropped
mention of precipitation from the TAFs from 00z to 12z, but have
reintroduced VCSH first and then VCTS (at the 30 hour sites) for
more isolated activity tomorrow morning into the afternoon hours.
Have lower confidence in tomorrow's precipitation potential, and
if any does form should be back to the typical south Florida sea
breeze activity.
Winds will generally be out of the southeast and gusty at times to
between 20 and 30 knots, but will transition to more of a south-
southeasterly direction as the storm moves north. Winds will
decrease overnight as the storm moves away as well.
&&
.PREV DISCUSSION... (Issued 955 AM EDT Tue Jul 6 2021)
..Morning Update...
UPDATE...
Tropical Storm Elsa continues to move northward just west of Key
West, FL at the time of this update. KAMX is showing the rain
bands across Florida Bay up through Mainland Monroe and western
Collier Counties. A few strong updrafts have started rotating
across the Gulf waters this morning; however, most of the
strongest convection has been offshore. East of the Everglades, a
few isolated light showers have develop, but nothing ominous at
this point. This of course may change through the afternoon with
diurnal heating taking place. Low level wind shear would support
rotating updrafts so if convection does develop today there would
be a tornado threat across the region. A heavy rain threat will
also continue, especially across extreme southwest Florida where a
Flood Watch continues for 3-5" with locally higher amounts. As of
now, forecast looks good with no changes expected.
PREV DISCUSSION... (
Issued Issued by National Weather Service Austin/San Antonio TX)
AVIATION(12Z TAFS)...
The rain shield from Tropical Storm Elsa sits just off the
southwest Florida Coast this morning. Consistent rain should begin
to impact APF/Naples by 15z and rain should continue there through
the rest of the day and into the evening. Embedded thunder is
possible, with winds gusting to between 20 and 30 knots for APF.
For the terminals along the east coast there have only been a few
isolated showers and rumbles of thunder this morning so will hold
onto only VCTS in terms of precipitation for a few hours. Some
brief pockets of MVFR ceilings have been observed through the
morning, but due to their passing nature and the fact that
ceilings should all be VFR around 14z, have not included a
widespread mention of the lower cigs. Mesoscale models, like the
HRRR, begin to initiate more shower and thunderstorm activity with
either the next band from Elsa and/or sea breeze interactions by
15z. Have added TEMPO groups with -TSRA to cover this possibility
and AMDs may be needed based on radar trends for earlier/later
onset of this precipitation. Gusty winds to 25 knots out of the
south and southeast are possible at all of the east coast
terminals through the day as Elsa tracks northward. While the
general wind direction has been southeasterly through the night,
more southerly winds seem to be mixing in when a terminal
encounters a stronger shower or storm.
The bulk of the precipitation should be north of the MFL TAF sites
between 23z and 03z this evening, so have dropped the mention of
precipitation. Winds should decrease to around 10 knots overnight
and into tomorrow as well, maintaining the southeasterly
direction.
PREV DISCUSSION... (Issued 328 AM EDT Tue Jul 6 2021)
Tropical Storm Elsa to Impact Portions of South Florida..
Flood Watch in Effect for Collier County...
SHORT TERM (Today Through Wednesday)...
Tropical Storm Elsa continues to be the primary focus for today
across South Florida. The convergent, cyclonic nature of the storm
will allow for semi-organized rainbands and squalls to develop along
and ahead of the periphery of the storm. The westerly wind shear
impinging on the system is allowing for dense cloud cover and
embedded deep convective towers to become realized within the
eastern portion of the system.
Here is a summary of anticipated impacts in association with
Tropical Storm Elsa:
*Flooding - Deep tropospheric moisture and associated narrow CAPE
profiles will support efficient tropical warm rainfall processes,
allowing for intense rainfall rates. Localized and isolated flash
flooding may be possible for portions of the east coast metro,
primarily if repeated bouts of rainbands/squalls propagate over
the same location. The greatest risk for flash flooding will be
over coastal/metro portions of southwest Florida due to the
proximity to the storm's inner core and hence a Flood Watch is
in effect for Collier County. Current Weather Prediction Center
forecast guidance yields rainfall totals of 2-3 in through early
Wednesday for coastal/metro portions of southwest Florida.
Locally higher amounts may be possible.
*Storm Surge - Around 2 feet above ground level will be possible
for portions of coastal Mainland Monroe and Collier Counties.
Minor coastal flooding may be possible over coastal portions of
Miami- Dade County.
*Wind - Sustained tropical storm force winds are expected over the
Gulf waters and possible over coastal portions of southwest Florida.
Strong to damaging wind gusts are also possible across all of South
Florida in association with rainbands/squalls emanating from the
storm's inner core.
*Tornadoes - The enhanced low-level wind shear will allow for
lengthened hodographs and associated increases in effective storm
relative helicities. This may support rotating updrafts, capable of
producing tornadoes over land and tornadic waterspouts over the
local waters. The Storm Prediction Center has issued a slight risk
for severe weather over most of South Florida, with the exception of
far southeast Florida where a marginal risk is in effect.
The brunt of impacts is anticipated primarily over southwest
Florida, as Elsa drifts north/northwest into the eastern Gulf of
Mexico. These aforementioned impacts will ensue early this morning
and likely linger through early Wednesday morning. For eastern metro
portions of South Florida, impacts will be generally limited to
localized/urban flooding, while a few severe wind gusts/tornadoes
may be possible as well.
Tropical Storm Elsa is forecast to continues it's northward track,
and should clear the area by mid-morning Wednesday. Southerly low-
level winds in the wake of Elsa should allow for sea-breeze
development with a gradual inland propagation, allowing convection
to become focused primarily over the interior. Impacts will be
limited to locally gusty winds and perhaps localized flooding should
storms develop over recently soaked regions.
LONG TERM (Wednesday Night through Monday)...
As Elsa moves through Georgia and South Carolina Wednesday night
through Thursday deep-layer ridging will build back in across the
western Atlantic, south Florida and the eastern Gulf. The ridge
position places south Florida under an easterly flow regime which
favors morning convection along the east coast moving inland, with
more robust convection later in the day along the southwest coast.
Highs will generally be in the low 90s, with heat indices nearing
100 degrees each day.
AVIATION(06Z TAFS)...
Several bands of convection associated with Elsa continue to
develop and are moving into southern Florida overnight. While not
expecting continued convection at the terminals tonight, have
opted to include the mention of VCTS to account for the continued
threat. In addition to the threat of convection, some scattered
MVFR ceilings will also be possible. More widespread rainfall,
especially for KAPF is expected tomorrow as the center of Elsa
passes to the west of southern Florida.
MARINE...
Conditions are deteriorating across the South Florida waters as
outer rainbands and squalls move into the local waters in
associated with Tropical Storm Elsa. Conditions will become
especially dangerous over the Gulf waters due to rough seas and
swell associated with the storm's inner core.
BEACHES...
Minor beach erosion, coastal flooding, and rip currents
will be possible for the Gulf coast in association with Tropical
Storm Elsa. The strong onshore component of winds along the east
coast will also present a high risk for rip currents for all
Atlantic beaches.
HYDROLOGY... Tropical Storm Elsa will bring periods of heavy
rainfall to the region through early Wednesday. Storm total amounts
of 2 to 3 inches are expected along coastal portions of southwest
Florida, while 1 to 2 inches are expected elsewhere. Locally higher
accumulations may be possible. The greatest heavy rainfall potential
will be over the Gulf coast region now through early Wednesday and
hence, a Flood Watch is in effect for Collier County.
&&
.PRELIMINARY POINT TEMPS/POPS...
Miami 79 90 79 90 / 30 40 20 60
West Kendall 79 91 77 91 / 30 40 20 50
Opa-Locka 79 90 77 90 / 30 50 20 60
Homestead 78 89 77 90 / 30 40 20 50
Fort Lauderdale 79 89 78 89 / 30 40 20 60
N Ft Lauderdale 79 89 78 89 / 30 50 20 60
Pembroke Pines 77 89 76 89 / 30 50 20 60
West Palm Beach 78 90 76 90 / 40 50 30 60
Boca Raton 79 90 78 90 / 30 50 20 60
Naples 77 89 77 90 / 70 60 20 50
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...Flood Watch until midnight EDT tonight for FLZ069-070.
Tropical Storm Warning for FLZ069-075.
Coastal Flood Advisory until 2 PM EDT Wednesday for FLZ069-075.
High Rip Current Risk through late tonight for FLZ168.
High Rip Current Risk through Wednesday evening for FLZ172-173.
AM...Small Craft Advisory until 2 PM EDT this afternoon for AMZ630-
651-671.
GM...Tropical Storm Warning for GMZ656-657-676.
&&
Aviation...Treadway/EWX
Update...Frye
Today through Wednesday and Marine...Bhatti
Wednesday Night through Monday...Harrigan
Visit us at weather.gov/miami
Follow us on Facebook and Twitter at:
www.facebook.com/nwsmiami
www.twitter.com/nwsmiamiHazardous weather outlook, Jul 6, 10:07 AM EDT, 4 hours 46 minutes before
Hazardous Weather Outlook for South Florida National Weather Service Miami FL 1007 AM EDT Tue Jul 6 2021 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 070215- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier- Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade- Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami- Dade-Far South Miami-Dade- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 1007 AM EDT Tue Jul 6 2021 ...Tropical Storm Elsa Impacting Portions of The Area... This hazardous weather outlook is for South Florida. .DAY ONE...TODAY AND TONIGHT Tropical Storm Elsa will continue to bring hazardous weather conditions across portions of South Florida today. Strong wind gusts, heavy rainfall, coastal flooding, and a few tornadoes are possible. Hazardous marine and beach conditions are expected with a high risk for rip currents across all South Florida beaches. Please reference the Hurricane Local Statement from NWS Miami for additional detailed information. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY While Tropical Storm Elsa is forecast to depart the region by early morning Wednesday, hazardous marine and beach conditions may linger. An elevated risk for rip currents will remain for the east coast as well. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated, however, individual spotters are encouraged to report high wind and flooding to the National Weather Service forecast office in Miami. For more information...visit the National Weather Service in Miami website at www.weather.gov/miami.
In the hours before
Local storm report, Jul 6, 2:04 PM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
204 PM EDT TUE JUL 6 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 PM MARINE TSTM WIND 2 NE MIAMI 25.79N 80.18W
07/06/2021 M45 MPH AMZ630 FL MESONET
MESONET STATION 0878W 1.3 NE MIAMI
(WEATHERSTEM) REPORTED A WIND GUST OF 45MPH
AT 1:50PM. ELEVATION IS 6 FEET.
&&
HADISpecial weather statement, Jul 6, 2:08 PM EDT, 45 minutes before
Special Weather Statement
National Weather Service Miami FL
208 PM EDT Tue Jul 6 2021
FLZ067-068-071>073-168-172-173-061945-
Inland Broward County FL-Coastal Broward County FL-
Coastal Palm Beach County FL-Metro Broward County FL-
Inland Palm Beach County FL-Inland Miami-Dade County FL-
Metro Palm Beach County FL-Coastal Miami Dade County FL-
208 PM EDT Tue Jul 6 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MIAMI-DADE...BROWARD AND
SOUTHEASTERN PALM BEACH COUNTIES UNTIL 345 PM EDT...
* At 208 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm over Opa-Locka, or over Miami
Gardens, moving northwest at 30 mph.
* Winds in excess of 45 mph and funnel clouds possible with this
storm.
* Locations impacted include...
Fort Lauderdale, Pembroke Pines, Hollywood, Miramar, Coral Springs,
Pompano Beach, Davie, Plantation, Sunrise, Boca Raton, Deerfield
Beach, Tamarac, Margate, Lighthouse Point, Lauderdale-By-The-Sea,
Hallandale, Lauderhill, Weston, Coconut Creek and Oakland Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
A Tornado Watch remains in effect until 1100 PM EDT for southeastern
Florida.
LAT...LON 2609 8009 2592 8012 2604 8021 2590 8047
2637 8081 2660 8023 2629 8006
TIME...MOT...LOC 1808Z 148DEG 25KT 2592 8026
WeinmanLocal storm report, Jul 6, 2:28 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
228 PM EDT TUE JUL 6 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0153 PM TROPICAL STORM 1 SSE MARCO ISLAND 25.93N 81.73W
07/06/2021 COLLIER FL PUBLIC
MRCSC CHARTER CLUB OF MARCO BEACH REPORTED A
WIND GUST OF 45MPH AT 1:53PM. ELEVATION IS 7
FEET.
&&
HADILocal storm report, Jul 6, 2:42 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
242 PM EDT TUE JUL 6 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM MARINE TSTM WIND 2 NW MIAMI 25.79N 80.22W
07/06/2021 M40 MPH MIAMI-DADE FL MESONET
MESONET STATION 0235W 1.6 NW MIAMI
(WEATHERSTEM) REPORTED A WIND GUST OF 40MPH
AT 2:30PM. ELEVATION IS 187 FEET.
&&
HADISpecial weather statement, Jul 6, 2:45 PM EDT, 8 minutes before
Special Weather Statement National Weather Service Miami FL 245 PM EDT Tue Jul 6 2021 FLZ072>074-172-173-061930- Coastal Broward County FL-Metro Broward County FL- Metropolitan Miami Dade FL-Inland Miami-Dade County FL- Coastal Miami Dade County FL- 245 PM EDT Tue Jul 6 2021 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MIAMI-DADE AND SOUTHERN BROWARD COUNTIES UNTIL 330 PM EDT... * At 244 PM EDT, National Weather Service meteorologists were tracking strong thunderstorms along a line extending from Royal Palm Ranches to near Miami Beach. Movement was north at 35 mph. * Winds in excess of 45 mph possible with these storms. * Locations impacted include... Miami, Hialeah, Fort Lauderdale, Pembroke Pines, Hollywood, Miramar, Miami Beach, Coral Gables, Surfside, Hallandale, Miami Gardens, Virginia Key, North Miami, North Miami Beach, Aventura, Dania Beach, Miami Lakes, Hialeah Gardens, Sunny Isles Beach and Opa-Locka. PRECAUTIONARY/PREPAREDNESS ACTIONS... Funnel clouds occasionally touch down and produce tornadoes or waterspouts. Move indoors and stay away from windows. To report severe weather, contact your nearest law enforcement agency. You can also share your report with NWS Miami on Facebook and Twitter. && A Tornado Watch remains in effect until 1100 PM EDT for southeastern Florida. LAT...LON 2577 8008 2571 8022 2594 8042 2612 8008 TIME...MOT...LOC 1844Z 158DEG 30KT 2605 8026 2580 8010 FELL
Special weather statement, Jul 6, 2:53 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Miami FL
253 PM EDT Tue Jul 6 2021
FLZ063-066-067-061930-
Hendry FL-Inland Palm Beach County FL-Glades FL-
253 PM EDT Tue Jul 6 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HENDRY AND SOUTH
CENTRAL GLADES COUNTIES UNTIL 330 PM EDT...
* At 253 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm 8 miles southeast of Devils Garden,
or 8 miles southeast of Montura, moving northwest at 40 mph.
* Funnel clouds possible with this storm.
* Locations impacted include...
Clewiston, Moore Haven, Montura, Devils Garden, Ortona, Harlem and
Lake Hicpochee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
A Tornado Watch remains in effect until 1100 PM EDT for southern and
southeastern Florida.
LAT...LON 2695 8099 2695 8100 2689 8100 2688 8096
2655 8083 2647 8107 2682 8141 2699 8100
TIME...MOT...LOC 1853Z 146DEG 34KT 2655 8101
WeinmanThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 8:57 PM EDT | Special Marine Warning | MFL | 48 min | |
| Jul 5, 9:41 PM EDT | Special Marine Warning | MFL | 34 min | |
| Jul 5, 10:15 PM EDT | Special Marine Warning | MFL | 45 min | |
| Jul 5, 11:20 PM EDT | Special Weather Statement | MFL | Miami-Dade | 40 min |
| Jul 5, 11:36 PM EDT | Special Marine Warning | MFL | 39 min | |
| Jul 5, 11:56 PM EDT | Special Weather Statement | MFL | Miami-Dade | 49 min |
| Jul 6, 12:52 AM EDT | Special Marine Warning | MFL | 38 min | |
| Jul 6, 1:15 AM EDT | Special Weather Statement | MFL | Miami-Dade | 45 min |
| Jul 6, 1:41 AM EDT | Special Marine Warning | MFL | 49 min | |
| Jul 6, 2:33 AM EDT | Special Weather Statement | MFL | Miami-Dade | 42 min |
| Jul 6, 2:34 AM EDT | Special Marine Warning | MFL | 26 min | |
| Jul 6, 3:51 AM EDT | Special Weather Statement | MFL | Hendry | 39 min |
| Jul 6, 4:19 AM EDT | Tornado Warning | MFL | Hendry, Palm Beach | 26 min |
| Jul 6, 4:36 AM EDT | Special Marine Warning | MFL | 54 min | |
| Jul 6, 4:44 AM EDT | Special Weather Statement | MFL | Glades | 46 min |
| Jul 6, 5:27 AM EDT | Special Marine Warning | MFL | 33 min | |
| Jul 6, 5:32 AM EDT | Special Weather Statement | MFL | Glades | 43 min |
| Jul 6, 5:37 AM EDT | Special Weather Statement | MFL | Palm Beach | 38 min |
| Jul 6, 5:55 AM EDT | Special Marine Warning | MFL | 65 min | |
| Jul 6, 6:09 AM EDT | Special Marine Warning | MFL | 66 min | |
| Jul 6, 6:15 AM EDT | Special Weather Statement | MFL | Glades | 60 min |
| Jul 6, 6:51 AM EDT | Special Weather Statement | MFL | Miami-Dade | 24 min |
| Jul 6, 7:20 AM EDT | Special Marine Warning | MFL | 40 min | |
| Jul 6, 7:56 AM EDT | Special Marine Warning | MFL | 49 min | |
| Jul 6, 8:41 AM EDT | Special Marine Warning | MFL | 28 min | |
| Jul 6, 9:23 AM EDT | Special Marine Warning | MFL | 29 min | |
| Jul 6, 9:25 AM EDT | Special Weather Statement | MFL | Collier | 35 min |
| Jul 6, 10:40 AM EDT | Special Weather Statement | MFL | Collier | 35 min |
| Jul 6, 12:24 PM EDT | Areal Flood Advisory | MFL | Collier | 3 hr |
| Jul 6, 12:41 PM EDT | Special Weather Statement | MFL | Hendry | 34 min |
| Jul 6, 1:03 PM EDT | Special Weather Statement | MFL | Hendry | 27 min |
| Jul 6, 1:05 PM EDT | Special Marine Warning | MFL | 25 min | |
| Jul 6, 1:08 PM EDT | Special Weather Statement | MFL | Miami-Dade | 37 min |
| Jul 6, 1:11 PM EDT | Tornado Warning | MFL | Collier, Hendry | 34 min |
| Jul 6, 1:16 PM EDT | Areal Flood Advisory | MFL | Collier | 119 min |
| Jul 6, 1:23 PM EDT | Special Weather Statement | MFL | Miami-Dade | 37 min |
| Jul 6, 1:23 PM EDT | Tornado Warning | MFL | Glades, Hendry | 37 min |
| Jul 6, 1:31 PM EDT | Special Weather Statement | MFL | Collier | 29 min |
| Jul 6, 1:39 PM EDT | Areal Flood Advisory | MFL | Collier | 96 min |
| Jul 6, 1:44 PM EDT | Special Weather Statement | MFL | Broward | 31 min |
| Jul 6, 1:49 PM EDT | Special Weather Statement | MFL | Glades | 26 min |
| Jul 6, 1:58 PM EDT | Special Marine Warning | MFL | 62 min | |
| Jul 6, 1:58 PM EDT | Special Weather Statement | MFL | Miami-Dade | 47 min |
| Jul 6, 2:08 PM EDT | Special Weather Statement | MFL | Broward | 97 min |
| Jul 6, 2:16 PM EDT | Small Craft Advisory | MFL | 25 hr | |
| Jul 6, 2:33 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 3 hr |
| Jul 6, 2:45 PM EDT | Special Weather Statement | MFL | Broward | 45 min |
| Jul 6, 2:55 PM EDT | Special Marine Warning | MFL | 65 min | |
| Jul 6, 2:57 PM EDT | Special Weather Statement | MFL | Miami-Dade | 48 min |
| Jul 6, 3:11 PM EDT | Areal Flood Advisory | MFL | Collier | 3 hr |
| Jul 6, 3:16 PM EDT | Areal Flood Advisory | MFL | Broward, Miami-Dade | 2 hr |
| Jul 6, 3:29 PM EDT | Special Weather Statement | MFL | Broward | 61 min |
| Jul 6, 6:35 PM EDT | Special Weather Statement | MFL | Collier | 40 min |
| Jul 6, 7:21 PM EDT | Special Marine Warning | MFL | 39 min | |
| Jul 6, 7:59 PM EDT | Special Marine Warning | MFL | 61 min |
Nearby
Special Weather Statements in Florida, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.